MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SE ASSY, W/ SD SLOT, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SE ASSY, W/ SD SLOT, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 220P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Nausea (1970); Unspecified Respiratory Problem (4464)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not retruned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleges that she has been breaking out in hives, upper respiratory and nausea for the past year.Also is going to specialist.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
REMSTAR SE ASSY, W/ SD SLOT, DOM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18257183
Report Number2518422-2023-31462
Device Sequence Number15103316
Product Code BZD
UDI-Device Identifier00606959038356
UDI-Public00606959038356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number220P
Device Catalogue Number220P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown